# SDR ZZDA2011452

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENG COMPRESSOR STALL IN FLIGHT.  SHUT DOWN LEFT ENGINE IAW CHECKLIST.  WOULD NOT RUN SMOOTHLY ABOVE IDLE.  REMOVED AND REPLACED NR 1 ENG REF W/O 235947.  T/C 603.  ALL OPS CHECKS GOOD.
